Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 8, NWS Lubbock, TX

May 25, 20194 counties in Texas

NWS Lubbock, TX issued this flash flood warning at May 25, 2019, 5:48 PM CDT for 4 counties in Texas. It was in force for 117 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2019, 5:48 PM CDT (22:48 UTC)
Expired
May 25, 2019, 7:45 PM CDT
In force
117 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Flood severity
None

Counties Hale County, TX, Hockley County, TX, Lamb County, TX, Swisher County, TX

The radar

The Lubbock radar (KLBB), 52 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 5:55 PM CDTFLOODPlainview, TXSEVERAL ROADS IN AND AROUND PLAINVIEW ARE FLOODING. THEY WERE ALSO DEALING WITH A NUMBER OF ACCIDENTS.
May 25, 5:58 PM CDTFLOODFieldton, TXLITTLEFIELD SO REPORTED THAT FM 1072 THROUGH FIELDTON WAS FLOODED.
May 25, 6:03 PM CDTFLOOD1 N Spade, TX6 TO 12 INCHES OF RAIN FLOWING ACROSS FM 168 NORTH OF SPADE.
May 25, 6:25 PM CDTFLOODPlainview, TXIMAGE OF STREET FLOODED AT WEST 6TH STREET AND HOUSTON STREET
May 25, 7:10 PM CDTFLOODPlainview, TXINTERSECTION OF BUSINESS I-27 AND FM 194 COMPLETELY INUNDATED IN PLAINVIEW. WATER MAY HAVE BEEN GETTING INTO SOME BUSINESSES ALONG THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1631 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1631 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted.

824 
WGUS54 KLUB 252248
FFWLUB
TXC189-219-279-437-260045-
/O.NEW.KLUB.FF.W.0008.190525T2248Z-190526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lubbock TX
548 PM CDT Sat May 25 2019

The National Weather Service in Lubbock Texas has issued a

* Flash Flood Warning for...
  Northwestern Hockley County in northwestern Texas...
  Hale County in northwestern Texas...
  Southeastern Swisher County in the Panhandle of Texas...
  Southern Lamb County in northwestern Texas...

* Until 745 PM CDT.

* At 546 PM CDT, Doppler radar indicated strong to severe 
  thunderstorms producing very heavy rain were training across the 
  warned area. Up to three inches of rain have already fallen. Flash 
  flooding is likely ongoing or is expected to begin shortly.

* Some locations that will experience flooding include...
  Plainview, Littlefield, Hale Center, Olton, Amherst, Kress, Cotton
  Center, Fieldton, Spade, Claytonville, Halfway, Pep, Seth Ward and
  Edmonson.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3460 10156 3429 10157 3383 10194 3383 10231
      3360 10260 3387 10262

$$

LIPE
4 follow-up statements
585 
WGUS74 KLUB 252321
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
621 PM CDT Sat May 25 2019

TXC189-219-279-437-260045-
/O.CON.KLUB.FF.W.0008.000000T0000Z-190526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-Hale TX-Swisher TX-Lamb TX-
621 PM CDT Sat May 25 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN HOCKLEY...HALE...SOUTHEASTERN SWISHER AND SOUTHERN LAMB
COUNTIES...

At 616 PM CDT, Doppler radar and automated rain gauges indicated 
severe thunderstorms producing heavy rain over the warned area. Rain 
gauges in Plainview show about 2 inches within 40 minutes. Up to 
three inches of rain have already fallen and we have received 
numerous reports of flooding on area roads.  Flash flooding is 
expected to continue.  

Some locations that will experience flooding include...
Plainview, Littlefield, Hale Center, Olton, Amherst, Kress, Cotton
Center, Fieldton, Spade, Claytonville, Halfway, Pep, Seth Ward and
Edmonson.

Additional rainfall amounts near 1 inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3460 10156 3429 10157 3383 10194 3383 10231
      3360 10260 3387 10262

$$

LIPE
116 
WGUS74 KLUB 252335
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
635 PM CDT Sat May 25 2019

TXC219-252340-
/O.CAN.KLUB.FF.W.0008.000000T0000Z-190526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-
635 PM CDT Sat May 25 2019

...THE FLASH FLOOD WARNING FOR NORTHWESTERN HOCKLEY COUNTY IS
CANCELLED...

The heavy rain has moved out of the area and flood waters are slowly 
receding.   Please continue to heed any remaining road closures.

LAT...LON 3460 10156 3429 10157 3388 10215 3406 10235

$$

TXC189-279-437-260045-
/O.CON.KLUB.FF.W.0008.000000T0000Z-190526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hale TX-Swisher TX-Lamb TX-
635 PM CDT Sat May 25 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHERN HALE...SOUTHEASTERN SWISHER AND SOUTHEASTERN LAMB
COUNTIES...

At 630 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing very heavy rain continue from Hale Center to 
near Plainview and Edmonson moving northeast. Up to three inches of 
rain have already fallen and flash flooding is expected to 
continue. 

Some locations that will experience flooding include...
Plainview, Olton, Kress, Cotton Center, Fieldton, Spade, Halfway,
Claytonville, Seth Ward and Edmonson.

Additional rainfall amounts of one inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3460 10156 3429 10157 3388 10215 3406 10235

$$

LIPE
983 
WGUS74 KLUB 260029
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
729 PM CDT Sat May 25 2019

TXC279-260035-
/O.CAN.KLUB.FF.W.0008.000000T0000Z-190526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lamb TX-
729 PM CDT Sat May 25 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LAMB COUNTY IS
CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3460 10156 3429 10157 3408 10187 3424 10209

$$

TXC189-437-260045-
/O.CON.KLUB.FF.W.0008.000000T0000Z-190526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hale TX-Swisher TX-
729 PM CDT Sat May 25 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHERN HALE AND SOUTHEASTERN SWISHER COUNTIES...

At 725 PM CDT, Doppler radar indicated that the storms producing 
heavy rain had moved out of the warned area and waters were starting 
to diminish.  However, flooding continues to be a significant 
problem.

Some locations that continua to experience flooding include...
Plainview, Kress, Halfway, Claytonville, Seth Ward and Edmonson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3460 10156 3429 10157 3408 10187 3424 10209

$$

LIPE
292 
WGUS74 KLUB 260038
FFSLUB

Flash Flood Statement
National Weather Service Lubbock TX
738 PM CDT Sat May 25 2019

TXC189-437-260047-
/O.EXP.KLUB.FF.W.0008.000000T0000Z-190526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hale TX-Swisher TX-
738 PM CDT Sat May 25 2019

...THE FLASH FLOOD WARNING FOR NORTHERN HALE AND SOUTHEASTERN SWISHER
COUNTIES WILL EXPIRE AT 745 PM CDT...

The heavy rain has ended. Flood waters will slowly be receding. 
Flash flooding is no longer expected to pose a threat. Please 
continue to heed any remaining road closures.

LAT...LON 3460 10156 3429 10157 3408 10187 3424 10209

$$

LIPE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 2:26 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, May 25, 2:26 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
226 PM CDT Sat May 25 2019

.DISCUSSION...
Convective initiation began early again this afternoon as soon as
low stratus cleared out in eastern New Mexico. This activity will
continue to move to the northeast within high CAPE but capped air.
This cap is still expected to slowly erode through the rest of the
afternoon as low stratus continues to clear. Low level shear
remains weak but very low cloud bases will allow isolated
tornadoes to continue to be possible with any storm. Additional
development is possible in the southwestern South Plains into
southeastern New Mexico later this afternoon with mixed layer CAPE
around 2500 J/kg in mostly uncapped air. It is unclear on how much
eastward movement will occur with any convection that has already
developed or any future development.

Much stronger lift will move overhead Sunday afternoon. A strong
short wave trough will move out over New Mexico along with a 110kt
jet streak at 250mb. Although most of the large scale lift will
move out over the central Plains, isolated dryline convection is
expected from the South Plains southward into the Permian Basin.
Mid and upper level flow will be increasing so shear and
instability will continue to promote severe rotating supercells
for Sunday afternoon with any storm that does develop. However,
models do show stronger capping on Sunday afternoon which may
delay the onset of initiation until very late afternoon. A long
shot possibility is that the cap holds and prevents any
convection from developing.

We will retain southwest flow aloft on Monday as the center of the
upper level low moves across the central Rockies. This will act to
push the dryline off the caprock. There will be sufficient
instability for thunderstorms and possibly even severe
thunderstorms in the eastern Rolling Plains on Monday. However,
strong capping may be an issue again preventing any convective
initiation. Drier air will sweep into the area on Tuesday putting
a brief kibosh on any potential thunderstorm development. A cold
front will follow Wednesday morning bringing an increase to low
level moisture. A little later on Wednesday, a short wave will
move overhead with lift favoring the Rolling Plains. Elevated
instability will exist above the frontal air mass with little
chances of severe thunderstorms. Low level moisture will begin to
surge back on Thursday in advance of the next upper level trough
moving into the western CONUS. Quality low level moisture will not
return until Friday. Models are depicting a short wave moving
overhead on Friday out ahead of the parent trough in the western
CONUS. With better moisture in the area, this will bring severe
thunderstorm chances back to West Texas. Southwest flow aloft
looks to remain through the weekend but details are unclear at
the moment.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for TXZ024>026-028>037-
039>041.

&&

01
Hazardous weather outlook, May 25, 11:13 AM CDT, 6 hours 35 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Lubbock TX
1113 AM CDT Sat May 25 2019

TXZ021>044-260415-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
1113 AM CDT Sat May 25 2019

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms are expected to develop early
to mid afternoon across eastern New Mexico and push into the
western South Plains and the extreme southwestern Panhandle. Very
heavy rainfall, hail to the size of golf balls, and wind gusts to
70 mph are the main threats. Isolated tornadoes will also be
possible. There remains some uncertainty on how far east severe
thunderstorms will push later this evening. A Flood Watch is in
effect for the South Plains, northern Rolling Plains, and extreme
southeastern Panhandle through tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe thunderstorms will be possible Sunday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed across the western South
Plains early this afternoon and into the central South Plains late
this afternoon and evening.

In the hours before

Local storm report, May 25, 5:06 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
506 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     3 N PLAINS              33.23N 102.84W
05/25/2019  M66 MPH          YOAKUM             TX   MESONET

            MEASURED BY THE PLAINS WEST TEXAS MESONET

&&

EVENT NUMBER LUB1900481

GDS
Local storm report, May 25, 5:13 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
513 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     FUNNEL CLOUD     2 W ANTON               33.81N 102.20W
05/25/2019                   HOCKLEY            TX   FIRE DEPT/RESCUE

            SEEING A FUNNEL CLOUD FROM FM 597 ABOUT 1 MILE WEST OF
            HIGHWAY 385

&&

EVENT NUMBER LUB1900482

GDS
Local storm report, May 25, 5:17 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
517 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     PLAINS                  33.19N 102.83W
05/25/2019                   YOAKUM             TX   LAW ENFORCEMENT

            LARGE TREE DOWN IN PLAINS BLOCKING A ROADWAY. TIME OF
            DAMAGE ESTIMATED.

&&

EVENT NUMBER LUB1900483

GDS
Local storm report, May 25, 5:25 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
525 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLOOD            6 SE LITTLEFIELD        33.86N 102.26W
05/25/2019                   LAMB               TX   CO-OP OBSERVER

            TORRENTIAL RAINFALL CAUSING INUNDATION FLOODING FOR THE
            SECOND DAY IN A ROW.

&&

EVENT NUMBER LUB1900484

GDS
Local storm report, May 25, 5:33 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
533 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FUNNEL CLOUD     7 NNW ANTON             33.90N 102.21W
05/25/2019                   LAMB               TX   FIRE DEPT/RESCUE

            ABERNATHY FD SPOTTED A BRIEF FUNNEL. LOCATION IS
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER LUB1900485

GDS
Local storm report, May 25, 5:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
538 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FUNNEL CLOUD     5 SE SETH WARD          34.16N 101.63W
05/25/2019                   HALE               TX   TRAINED SPOTTER

            LOCATION IS WHERE OBSERVER WAS LOCATED. THEY SPOTTED
            THE FUNNEL WELL TO THEIR WEST, CLOSE TO PLAINVIEW.

&&

EVENT NUMBER LUB1900486

GDS

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:14 PM CDTSpecial Weather StatementLUBLubbock31 min
May 24, 7:21 PM CDTAreal Flood WarningLUBHale, Hockley, Lubbock2 hr
May 24, 7:32 PM CDTAreal Flood WarningLUBCrosby4 hr
May 24, 7:50 PM CDTAreal Flood WarningLUBFloyd, Motley115 min
May 24, 7:51 PM CDTSevere Thunderstorm WarningLUBHockley, Lamb54 min
May 24, 7:56 PM CDTSevere Thunderstorm WarningLUBHale, Lubbock49 min
May 24, 8:36 PM CDTAreal Flood WarningLUBHockley, Lamb114 min
May 24, 8:42 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb63 min
May 24, 9:05 PM CDTAreal Flood WarningLUBChildress, Cottle, Hall115 min
May 24, 9:45 PM CDTSevere Thunderstorm WarningLUBHale, Lamb43 min
May 24, 10:00 PM CDTSevere Thunderstorm WarningLUBHale, Lamb60 min
May 24, 10:54 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale38 min
May 25, 12:37 PM CDTSevere Thunderstorm WarningLUBCochran53 min
May 25, 1:27 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb63 min
May 25, 1:42 PM CDTAreal Flood AdvisoryLUBBailey, Cochran, Hockley, Lamb2 hr
May 25, 1:50 PM CDTSevere Thunderstorm WarningLUBParmer55 min
May 25, 2:18 PM CDTTornado WarningLUBHale, Lamb27 min
May 25, 2:26 PM CDTSevere Thunderstorm WarningLUBHale, Lamb49 min
May 25, 2:56 PM CDTAreal Flood AdvisoryLUBHale, Lamb, Swisher2 hr
May 25, 3:09 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer20 min
May 25, 3:19 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Swisher56 min
May 25, 3:47 PM CDTAreal Flood AdvisoryLUBBailey, Cochran, Hockley, Lamb58 min
May 25, 3:55 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Hale, Hockley, Lamb, Swisher65 min
May 25, 4:20 PM CDTSevere Thunderstorm WarningLUBCochran, Yoakum55 min
May 25, 4:43 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock17 min
May 25, 4:48 PM CDTAreal Flood AdvisoryLUBBailey, Castro, Cochran, Hale, Hockley, Lamb and 2 more117 min
May 25, 4:54 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock66 min
May 25, 4:58 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Lamb, Swisher62 min
May 25, 5:02 PM CDTTornado WarningLUBHale, Hockley, Lamb, Lubbock43 min
May 25, 5:05 PM CDTTornado WarningLUBFloyd, Hale, Swisher40 min
May 25, 5:06 PM CDTSevere Thunderstorm WarningLUBBriscoe, Swisher54 min
May 25, 5:11 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb, Yoakum49 min
May 25, 5:43 PM CDTTornado WarningLUBBriscoe, Floyd, Hale, Swisher47 min
May 25, 5:49 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Motley, Swisher56 min
May 25, 5:59 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall61 min
May 25, 6:00 PM CDTSevere Thunderstorm WarningLUBHale, Lamb29 min
May 25, 6:02 PM CDTTornado WarningLUBBriscoe28 min
May 25, 6:11 PM CDTTornado Warning Tornado observedLUBHale16 min
May 25, 6:15 PM CDTAreal Flood AdvisoryLUBBriscoe, Floyd, Hale, Hall, Motley, Swisher2 hr
May 25, 6:34 PM CDTTornado WarningLUBBriscoe, Floyd, Hall, Motley26 min
May 25, 6:45 PM CDTSevere Thunderstorm WarningLUBCastro30 min
May 25, 6:53 PM CDTSevere Thunderstorm WarningLUBBriscoe, Childress, Hall67 min
May 25, 6:54 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Swisher36 min

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.